# SDR AWXA200600445

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C6 CHECK DISCOVERED THE FORWARD LAV EMERGENCY EXIT DOME LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE IAW ESPM 20-53-55 FIG 004.  OPERATIONAL CHECKS WERE GOOD IAW A320 AMM 33-51-14-400-001.
